MATHEMATICA BOHEMICA, Vol. 127, No. 1, pp. 71-81 (2002)

Completely subdirect products of directed sets

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: This paper deals with directly indecomposable direct factors of a directed set. \endabstract

Keywords: directed set, directed group, directly indecomposable direct factor, completely subdirect product

Classification (MSC2000): 06A06, 06F15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition